MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWNFX TI 3.5 STR ANCHR W/2 ULTRB STR N; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. TWNFX TI 3.5 STR ANCHR W/2 ULTRB STR N; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 7210707
Medical Device Problem Codes Difficult to Insert (1316); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference:(b)(4).H3, h6 this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during surgery, the twisting of one (1) twinfix anchor prevented the anchor from being driven to the desired path.It was needed to drill a large hole to remove the anchor.It is unknown how the procedure was performed; however, there was an unspecified delay.No further complications were reported.

Brand Name
TWNFX TI 3.5 STR ANCHR W/2 ULTRB STR N
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24921354
Report Number1219602-2026-01190
Device Sequence Number9299215
Product Code MBI
UDI-Device Identifier03596010532190
UDI-Public3596010532190
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K972326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210707
Device Lot Number2149613
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/19/2026
Date Device Manufactured02/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown